# SDR C2XA99CL107

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE-RDU - FLT 3085 - THE CREW REPORTED THE FLOOR EMEGENCY LIGHTS ARE OUT.  THE AIRCRAFT WAS AT THE GATE.  MAINTENANCE RESECURED A CONNECTOR AND PERFORMED OPERATIONAL CHECKS, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
